BulDML at Institute of Mathematics and Informatics >
Union of Bulgarian Mathematicians >
Mathematics and Education in Mathematics, 2010 >

Please use this identifier to cite or link to this item:

Title: On a Class of Univalent Functions with Negative Coefficients
Other Titles: Върху един клас от еднолистни функции с отрицателни коефициенти
Authors: Pashkouleva, Donka
Keywords: Univalent Functions
Negative Coefficients
Issue Date: 2010
Publisher: Union of Bulgarian Mathematicians
Citation: Union of Bulgarian Mathematicians, Vol. 39, No 1, (2010), 149p-153p
Abstract: The aim of this paper is to obtain sharp results involving coefficient bounds, growth and distortion properties for some classes of analytic and univalent functions with negative coefficients. *2000 Mathematics Subject Classification: 30C.
Description: Донка Пашкулева - Предмет на тази статия е получаването на точни оценки за коефициентите и ръста на функциите за някои класове еднолистни функции с отрицателни коефициенти.
ISBN: 1313-3330
Appears in Collections:Mathematics and Education in Mathematics, 2010

Files in This Item:

File Description SizeFormat
smb-vol39-num1-2010-149p-153p.pdf112.14 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License